# SDR USAA2008112492118

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 49,501 hours, 34,540 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65464331279
- Part serial: BN1231
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - LEFT FOREFLAP DELAMINATED ALONG TRAILING EDGE APPROX 85.5 INCHES FROM INBOARD END AND 25 INCHES FROM INBOARD END.  REPLACED LEFT FOREFLAP IAW B737 AMM 27-51-37.
